Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

hydrocodone

i took 2 capsuls for my back pain, well my pain is gone but i have hot flashes and nasusa and i am all loopy how do i make this go away faster i do i just wait it out

 
navywifemomkoch

Asked by navywifemomkoch at 10:16 PM on Sep. 14, 2010 in Health

Level 15 (1,891 Credits)
This question is closed.
Answers (11)
  • This always makes me sick. Try to eat, that usually helps me, and go to sleep.
    MissAlisabeth

    Answer by MissAlisabeth at 9:19 AM on Sep. 15, 2010

  • That happens to me if I take two sometimes, especially on an empty stomach or first thing in the morning. I try to eat when I feel that way, take a shower, do something to distract me. Hopefully you feel better in a little while. It's not a morphine based drug. It's a synthetic form of codeine.
    Izsarejman

    Answer by Izsarejman at 11:12 PM on Sep. 14, 2010

  • well you just have to wait for it to get out of your system. i can't take some medicines because they just don't agree with me at all.
    princessbeth79

    Answer by princessbeth79 at 10:18 PM on Sep. 14, 2010

  • ty i dont know why some take this recreationally
    navywifemomkoch

    Comment by navywifemomkoch (original poster) at 10:20 PM on Sep. 14, 2010

  • Unfortunately, the best you can do is wait it out - that is a very common reaction to the substance. I avoid it like the plague because I can't stand the way it makes me feel! Good luck, I hope you feel better soon. You could also talk to your doctor and see if there is an alternate medication that you don't react as poorly to.
    aliceryannesmom

    Answer by aliceryannesmom at 10:21 PM on Sep. 14, 2010

  • That's a side effect, unfortunately. Sometimes eating will help. I'm taking them also for pain, and I took them on an empty stomach the other morning and felt the exact same way you do. If I eat first or with them, they don' hit me as hard. Just try laying down and relaxing. In my personal experience, these feelings don't last long. Hope you feel better soon!
    LovingSAHMommy

    Answer by LovingSAHMommy at 10:24 PM on Sep. 14, 2010

  • Lay down and put a cool cloth on your face. If it does not get better, go to doctor
    gemini6254

    Answer by gemini6254 at 10:36 PM on Sep. 14, 2010

  • its just a side effect it will wear off in a few hours
    vampire2007

    Answer by vampire2007 at 10:38 PM on Sep. 14, 2010

  • Next time only take one tablet if thats the effect you get with one. And Id eat something with it and a full glass of water as well.

    LilyPondOasis

    Answer by LilyPondOasis at 11:57 PM on Sep. 14, 2010

  • best thing to do is drink a glass of water and eat a sandwich and go to bed.
    xxhazeldovexx

    Answer by xxhazeldovexx at 1:00 AM on Sep. 15, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN